# SDR UIEA2019082765294

- Difficulty date: August 26, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,634 hours, 17,022 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND STATUS MESSAGE: R ENG FIRE LP 2.  T/S PER FIM 26-11. CHECKED AND CLEANED ALL CONNECTORS, NO FAULTS NOTED. ALL CHECKED OK, TESTED FIRE DETECTOR LOOPS AND ALL CHECK OK PER AMM 26-11-00.
